# SDR SWAA2022111464976

- Difficulty date: October 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727f-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO L/H TRANSITION ANGLE HAS CORROSION FROM STA 727F+10 TO 807 / LT TRANSITION ANGLE UPPER SURFACE FORM STA 727I TO STA 807; LBL 21; WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.  REMOVED DAMAGED SECTION OF LT SIDEPLATE CHANNEL ASSEMBLY FORM STA 727H+11 TO STA 807+10; LBL 21; IAW SRM 53-00-53-2R-5.;[06] LOCATED ;DRILLED ;TREATED AND PRIME LT TRANSITION ANGLE AND REPAIR SPLICE PER SRM 53-00-53-2R-5.;[07] INSPECTED LOCATING ; DRILLING ;TREATING AND PRIMING OF L/H TRANSITION ANGLE AND REPAIR SPLICE PER SRM 53-00-53-2R-5] REMOVED; LOCATED ; DRILLED TREAT AND PRIME L/H TRANSITION ANGLE & REPAIR SPLICE PER SRM 53-00-53-2R -5;[11] REVERSION STEP 10 REMOVED; LOCATED ; DRILLED TREAT AND PRIME L/H TRANSITION ANGLE & REPAIR SPLICE AT BS 817-847 PER SRM 53-00-53-2R -5;[12] C/W INSP STEP #10 AND #11.;[13] INSTALLED RIVETS ON L/H TRANSITION ANGLE SPLICE BETWEEN STA 807 AND STA 827 PER SRM 53-00-53-2R-5. C/W INSPECTION OF L/H TRANSITION ANGLE SPLICE BETWEEN BETWEEN STA 807 AND STA 827 PER SRM 53-00-53-2R-5. INSTALLED AFT CARGO LT SIDEPLATE CHANNEL REPAIR PARTS FORM STA 727H+11 TO STA 847; LBL 21; IAW SRM 53-00-53-2R-5
